# SDR ASAA2014022206933

- Difficulty date: February 22, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 28,724 hours, 8,767 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT ON MCDU, ACFT GROUNDED. PERFORMED QRH PROCEDURE FOR "SATCOM LOCK UP ON GROUND"  SAT ON MCDU RESTORED.
